# SDR SWAA2019102438169

- Difficulty date: October 21, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 75,272 hours, 44,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81000
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H OVERWING EXIT LIGHT COVER NEEDED TO BE RE-SECURED.          / SECURED COVER PER SIP.
